# SDR 0400651238

- Difficulty date: May 2, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N238W
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 55,806 hours, 9,016 cycles
- Engine: Ge CF650C2B
- Engine time: 62,590 hours, 13,699 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8062826
- Part serial: 13390
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 12,043 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED AT 120 KTS WHEN THE NR 3 ENGINE FAILED TO REACH TAKEOFF TARGET NR 1.  CREW ALSO REPORTED AN N2 EXCEEDANCE ON THE NR 3 ENGINE PRIOR TO ABORTING TAKEOFF. MAINTENANCE REPLACED THE MEC AND TRIMMED THE ENGINE. ALL ENGINE INDICATIONS WERE NORMAL.
